Flu But On Antibiotics?
Before that, I was given antibiotics by Dr. Mata, then I have the flu. I wonder how? nI still take antibiotics first, but are they combined with paracetamol or what?
Hello Susan, Thank you for the question.
Flu is a respiratory infection caused by the influenza virus which causes symptoms of a cough, stuffy / runny nose. fever, sore throat, muscle or joint pain, headache, and decreased appetite. In most cases, the flu does not require further medical treatment and goes away on its own. You can take the following suggestions to help your recovery:
get enough rest, limit your physical activity, consume more nutritious food, consume more fluids, you can take paracetamol if you have a fever. If you are currently taking antibiotics for other medical conditions, you can continue taking the drug as directed by your doctor. In general, paracetamol can be taken together with antibiotics.
If your complaint doesn't get better for more than 1 week, please consult your doctor immediately for further examination and treatment. Don't forget to always cover your mouth when coughing or your nose when sneezing and keep your hands clean afterward to prevent transmission to other people.
I hope this helps.